Completely integrable differential equations in abstract spaces

A. D. Michal Pasadena, California V. Elconin Pasadena, California

TBD mathscidoc:1701.33860

Acta Mathematica, 68, (1), 71-107, 1937.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 170 downloads ] [ 0 comments ]
@inproceedings{a.1937completely,
  title={Completely integrable differential equations in abstract spaces},
  author={A. D. Michal, and V. Elconin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203109925583569},
  booktitle={Acta Mathematica},
  volume={68},
  number={1},
  pages={71-107},
  year={1937},
}
A. D. Michal, and V. Elconin. Completely integrable differential equations in abstract spaces. 1937. Vol. 68. In Acta Mathematica. pp.71-107. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203109925583569.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved